Authors: V V Skobelev V G Skobelev
Publish Date: 2010/08/03
Volume: 46, Issue: 4, Pages: 533-545
Abstract
A general scheme is investigated that is destined for obtaining estimates based on the cardinality of subsets of a fixed set of automata over some finite commutativeassociative ring with unit element A scheme is proposed to solve parametric systems of polynomial equations based on classes of associated elements of the ring Some general characteristics of automata over the ring are established
Keywords: